ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407360 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, it was noted that the sealing lip of the sheath was leaking air.The sheath was replaced, and the procedure was completed with no adverse patient consequences.The brk needle had been inserted into the sheath prior to the leak.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11 one 8f swartz braided introducer sheath and dilator were received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.